# SDR DALA2020012700600

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 74,450 hours, 55,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND ROWS 31-36 EMERGENCY LIGHTS INOP. RMVD & RPLCD AFT CABIN AISLE EMERGENCY LIGHT BATTERY PACK WITH REF TO MD88 AMM 33-53. OPS CHECK GOOD. OK FOR SERVICE. (LP6468136)
